2 doctors weighed in:

What is steven's johnson syndrome? Is it an adverse drug reactions.?

2 doctors weighed in
Dr. Joseph Bouvier
Pediatrics
1 doctor agrees

In brief: See below

Stj syndrome is the most severe form of (em) erythema multiforme.
Em is a hypersensitivity reaction that occurs in response to meds, infections, or illnesses. Exact cause is unknown but thought to be related to damage to blood vessels of skin then tissue damage. Em minor is caused usually by herpes simplex or mycoplasma. Em major (stj) is usually caused by medications. Stj can be deadly!

In brief: See below

Stj syndrome is the most severe form of (em) erythema multiforme.
Em is a hypersensitivity reaction that occurs in response to meds, infections, or illnesses. Exact cause is unknown but thought to be related to damage to blood vessels of skin then tissue damage. Em minor is caused usually by herpes simplex or mycoplasma. Em major (stj) is usually caused by medications. Stj can be deadly!
Dr. Joseph Bouvier
Dr. Joseph Bouvier
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
23 years in practice
171K people helped
Continue
108,000 doctors available
Read more answers from doctors